# SDR SWAA2022031232222

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW SCUFF PLATE PO# 756860/2 AFT CARGO AFT SCUFF PLATE PER SRM 51-40-05 AND DWG 146A8340 PART WILL BE INSTALLED ON CUSTOMER CARD 753-140-00-02Y
